This Scary-Feeling Side Effect is Common with Diet Pills :

Common with Diet PillsThis Scary-Feeling Side Effect is Common with Diet Pills

Diet pills, like virtually every other kind of medication or supplement, come with the risk of certain side effects. While some issues common with diet pills can be easy to tolerate – such as a mild and temporary headache – others can feel much more dramatic. The types of side effects that can happen are dependent on the ingredients that make up the formula and your unique tolerance to each one.

Many of the side effects common with diet pills are nothing more than a frustration, but there is one common symptom that can be very scary to experience. That side effect is heart palpitations, also known as a pounding heart or rapid heartbeat. This symptom is most common when taking diet pills that contains stimulants.

Stimulants can be listed under any of dozens of names. They include everything from common caffeine to citrus aurantium, synephrine, guarana, yerba mate, kola nut and many, many others. These are used in doses and combinations of all shapes and sizes and are not regulated by the FDA. A small amount of these substances will typically be well tolerated by the majority of healthy adults.

However, some pills contain several stimulants or high quantities of single substances. Moreover, some dieters have sensitivities to this type of ingredient. This reaction is most common when taking pills without first consulting a doctor to make sure they will be safe and appropriate for your unique needs and sensitivities.

This reaction can be extremely frightening and may come with other symptoms such as jitters, anxiety, hot flashes and others. While this could be a harmless reaction despite the great discomfort it causes, it is very important to stop taking pills that cause this reaction and speak with your doctor. If you continue to take the pills and it happens more than once, it is very important to speak with your doctor.

While the odds are that you won’t have done any permanent damage, it is still a very good idea to make sure the reaction can be considered one that is isolated to the use of that substance. Cease all use of those diet pills unless your doctor tells you to do otherwise. Continuing to cause this reaction in your body can cause harm to your health. If the problem persists after you have stopped using the diet pills, seek medical attention.

Your heart rate should likely be between 60 and 100 beats per minute. Check your pulse on your neck if you’re not sure if your heart is racing or not. If you are sitting in a chair and haven’t been very active for several minutes, your heart rate should not be higher than 100 beats per minute. Remember, just because this side effect is common with diet pills, it doesn’t make it a particularly safe one, so be cautious.